# SDR AWXA200700283

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING SPAR CHORD CRACKED, WBL 157, UNDER AFT OUTBOARD GEAR BEAM SUPPORT FITTING.  REPAIRED LEFT WING SPAR CHORD, WBL 157, UNDER AFT OUTBOARD GEAR BEAM SUPPORT FITTING IAW AWA ER 03-5700-07052-SS4.
